# SDR UPS03841545

- Difficulty date: October 23, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: BACB30US1034
- Condition: Sheared
- Location: Rt Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STRINGER END FITTING BOLT IS SHEARED OFF AT XCW 69 AT STRINGER 54 IN RT CENTER TANK.  REMOVED AND REPLACED BOLT IAW UPS ENGINEERING FILE NUMBER DC8-57- 20098A DATED 11/03/03,AND SAA SK 867-195 DATED 11/05/03
